Results 1 to 7 of 7
  1. #1
    Member
    Join Date
    Feb 2018
    Posts
    3
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Still have edema YEARS after DNP - help!

    Hello, in 2013 I did a few cycles of DNP (which I realise was a very stupid thing to do considering the risks!) and didnít supplement with anything to replenish minerals lost from excessive sweating. Since Iíve had a massive issue with Edema. My weight fluctuates around 10lbs per day- sometimes drinking water reduces it a little, other times makes it worse- same applies with salt.

    Iíve had every possible blood test, hormone panel, food intolerance test. Iíve had second opinions- the only thing that is consistent is an inability to balance sodium/potassium in my body regardless of the supplements I take to do so. Itís always too much of one, not enough of the other and it keeps changing between the two. Doctors say they donít know what it is- itís getting worse though as I keep fainting due to dehydration (urine is dark) even though Iím drinking loads.

    Can anyone provide an explanation or some advice?

  2. #2
    Super Moderator Spongy's Avatar
    Join Date
    Apr 2012
    Posts
    3,189
    Thanks
    247
    Thanked 1,902 Times in 872 Posts
    have you told the docs about your DNP use? Have you had a liver biopsy?
    In need of dieting help? Email me at [email protected]

  3. #3
    Veteran MrRippedZilla's Avatar
    Join Date
    Mar 2014
    Location
    Europe
    Posts
    1,132
    Thanks
    388
    Thanked 1,696 Times in 686 Posts
    Edema is one of the side effects reported to linger around post-DNP, yes. Most of the time it was due to the user having a rare, pre-existing, health condition (liver defect, etc).

    As Spongy said, I strongly recommend you get them to check out your liver since it sounds like certain metabolites of DNP simply haven't been dealt with. And be honest about your DNP use - the time for covering shit up is over.
    Last edited by MrRippedZilla; 02-03-2018 at 12:44 PM.
    If you can't win, be spectacular.

  4. #4
    UG BENCH KING ECKSRATED's Avatar
    Join Date
    Feb 2014
    Posts
    8,644
    Thanks
    4,172
    Thanked 8,733 Times in 4,363 Posts
    That sucks man. Hope u get it figured out.

    Just another reason why dnp is garbagggggeeeeeee
    Strengthfirst

  5. #5
    Member
    Join Date
    Feb 2018
    Posts
    3
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Quote Originally Posted by Spongy View Post
    have you told the docs about your DNP use? Have you had a liver biopsy?

    Hello, thankyou for your reply. I have had liver, kidneys, heart checked, even been tested for diabetes- all came back fine.ive been referred to an endocrinologist too and they canít find a medical reason for it. I was very open with them all about DNP use.

  6. #6
    Member
    Join Date
    Feb 2018
    Posts
    3
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Thanks for your reply.

    All tests came back negative and doctor was aware of DNP use too.

  7. #7
    Member
    Join Date
    Sep 2018
    Posts
    4
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Me too, I have the exact same problem!! I have constant edema 2 years after taking DNP without any supplements. I have done every blood test too but everything is normal. Have you found any solution? Its horrible, some days its really bad�� the only thing that worked for me is Methyl folate in high dosage, its not all gone but at least I dont have to take a diuretic anymore. I dont know why it works:/


Similar Threads

  1. After DNP, which diet? Help me
    By pumperalbo in forum DNP - Dinitrophenol
    Replies: 7
    Last Post: 08-25-2017, 01:53 PM
  2. Still planning still training
    By 4acesbro21 in forum Anabolic Steroids
    Replies: 4
    Last Post: 05-26-2014, 05:08 PM
  3. HCG a few years after cycle?
    By zhibben in forum Post Cycle Therapy
    Replies: 8
    Last Post: 05-21-2014, 04:27 AM
  4. I want to run DNP but still uncertain.
    By CottageChesse in forum DNP - Dinitrophenol
    Replies: 5
    Last Post: 03-19-2014, 12:12 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •